# SDR ASAA0110476

- Difficulty date: July 6, 2001
- Submitted: November 28, 2001
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6546877137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, FOUND STRAP AT BS 690-693, LEFT BUTTOCK LINE 60-66 CORRODED.  REPAIRED PER SRM.  (M)
